# SDR IPXA2020050154813

- Difficulty date: April 30, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 44,708 hours, 6,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B07659305
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AAC MX REPORTED DAMAGE TO THE LEFT SIDE FUSELAGE SKIN AT STA 500 TO STA 520 AND S36L TO 38L, P/N: 65B07659-305 (REF SRM 53-10-01-OI-1 FIG 1 DETAIL III ITEM 1).ACCOMPLISHED EO# B747-5330-76297-A REV 04/29/2020.
